Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 03, 2014, 04:13:45 AM

Login with username, password and session length


Members
  • Total Members: 23381
  • Latest: Jon24
Stats
  • Total Posts: 636968
  • Total Topics: 48356
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 164
Total: 168

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: NEW Place for LULA  (Read 2616 times)

0 Members and 1 Guest are viewing this topic.

Offline lula

  • Member
  • Posts: 4
NEW Place for LULA
« on: September 07, 2007, 09:28:07 PM »
Hi.. girls out there, this is new for me and infected now sense 1996.  A long time
and my question to you all is, has anyone out there had  problems with numbness to there toe's
I just started going through this and is really annoying I already made an appointment
w/ my Dr. witch I hate to see and have had so much bad experience w/ them.
And this is why I'm asking this question. And could  you girls also recommend a good
clinic in NYC. Now I'm getting a bit scared

Thank you all and glad to be here.

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: NEW Place for LULA
« Reply #1 on: September 07, 2007, 11:44:30 PM »
Let me say welcome to the forums. I get tingling from being diabetic and my doc gave me Elavil. It is an anti depressant but also helps with the tingling. The others will prolly be able to supply you with more information. I hope to hear more from you in the future.
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline MOONLIGHT1114

  • Member
  • Posts: 1,918
  • Cheech 2.2.94 - 4.23.10 We miss you so much!
Re: NEW Place for LULA
« Reply #2 on: September 08, 2007, 12:48:29 AM »
Hi Lu~

Welcome to the Forums, I'm Cindy.  I must say the same as Queen, I have had tingling and I am diabetic as well.  Sometimes its the weather, sometimes I think its the diabetes, not really sure.  My doctor prescribed Vitamin B-6 for me a year and a half ago and it didn't make a difference, so I stopped taking it.  Perhaps you could post in the main Forums, and include what meds you're on.  Some of the guys here are walking textbooks with TONS of info to share.  You would likely get a lot of responses there.

See you in the threads!

~Cindy
HIV+ since '93, 1/12 - CD4 785 and undet.   WOO-HOO!!

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,918
Re: NEW Place for LULA
« Reply #3 on: September 08, 2007, 08:42:45 AM »
Hi Lula:

Welcome to the forums!  About your question...

I have had what they call neuropathy for a lot of years.  Mine was started because of being on mega-doses of AZT during the early 90's.  I'm diabetic also, but I didn't become diabetic until like six or seven years ago.  So that was not the original cause of my neuropathy.  I don't know what, if any, meds you're on.  I also don't know what your numbers are.  If you're on a med that contains AZT, that could well be the cause of the numbness and tingling.  When I started having problems with neuropathy (which actually means that there is problems with the nerves in the ending of the nerve paths in your feet and toes) I also had burning, sort of like shooting pains, besides the numbness and tingling.

My doctor, a long time ago, put me on a medication called Neurontin.  That works very well.  There is also a clinical trial going on right now where they're using a Capsacin (not sure if that's spelled right) patch where you wear it for a couple hours, then they see how it works. 

I hope this answers your question a little better.  Please feel free to post more, like introduce yourself to us, tell us a little about yourself.  I am curious also as to where your numbers are and what meds you're on.  I myself tested positive in 1989.  I just got bloodwork done, so hopefully pretty soon, I'll know where I stand.  Take care.
Peace-
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline lula

  • Member
  • Posts: 4
Re: NEW Place for LULA
« Reply #4 on: September 10, 2007, 12:03:49 AM »
Thank you all for the info... I will be seen my Dr. this week and I will mention those meds...
and hopefully this could help me. Today is very bad and the numbness is in my right foot,
my two middle toes. I will ask my Dr. to test me for Diabetes, boy what else comes with
this fck... disease sometime I just feel hopeless,.. but them I have to bounce back and
take care of myself for the sake of my family (my husdban and my little boy who are - thank god)
the last blood work I had was t's 400 & - vr.  and my meds are Truvada & Sustiva. I started w/Truvada
in June and I think that's when all this started to happen.

And Thank you all again... Finally a place for me.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,918
Re: NEW Place for LULA
« Reply #5 on: September 10, 2007, 07:52:02 PM »
Glad you feel like you belong here because, well, you do!  Keep us posted as to how your doctor's appointment goes!
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.